BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Isospectral reduction in infinite graphs

Participants in the publication
Pedro Duarte (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Maria Joana Torres (Author)

Scope
International

Refereeing
Yes

Date of Publication
2020-09-16

Where published
Journal of Spectral Theory

Publication Identifiers
ISSN - 1664-039X

Publisher
European Mathematical Society - EMS - Publishing House GmbH

Volume
10
Number
3

Number of pages
34
Starting page
955
Last page
989

Document Identifiers
DOI - https://doi.org/10.4171/jst/318
URL - http://dx.doi.org/10.4171/jst/318

Rankings
SCIMAGO Q1 (2018) - 1.381 - Statistical and Nonlinear Physics
SCIMAGO Q1 (2018) - 1.381 - Geometry and Topology


Export

APA
Pedro Duarte, Maria Joana Torres, (2020). Isospectral reduction in infinite graphs. Journal of Spectral Theory, 10, 955-989. ISSN 1664-039X. eISSN . http://dx.doi.org/10.4171/jst/318

IEEE
Pedro Duarte, Maria Joana Torres, "Isospectral reduction in infinite graphs" in Journal of Spectral Theory, vol. 10, pp. 955-989, 2020. 10.4171/jst/318

BIBTEX
@article{47678, author = {Pedro Duarte and Maria Joana Torres}, title = {Isospectral reduction in infinite graphs}, journal = {Journal of Spectral Theory}, year = 2020, pages = {955-989}, volume = 10 }